# SDR R61A201710080748

- Difficulty date: October 8, 2017
- Submitted: October 8, 2017
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000044
- Aircraft time: 30,387 hours, 19,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17085316403
- Condition: Corroded
- Location: Frame 80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE NUTPLATE DOUBLER AT FRAME 80 AND STRINGER 27R.  REMOVED AND REPLACED THE DOUBLER IAW SRM 51-40-02, 51-41-02, 51-21-00, AND 51-23-05.
